# SDR SWAA2024101639183

- Difficulty date: September 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB AFT SHIELD AT BS 500+24 RBL 25 WL 156.<[01] REMOVED AND REPLACED FCB AFT SHIELD  IAW SRM 51-40-02  AND DWG # 143A0080 REV: -;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
